# SDR IXXA20161214214

- Difficulty date: November 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Corroded
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC LINE FUSELAGE BS 1396 CORRODED ON SURFACE. REMOVED CORROSION. FOUND TO BE OUT OF LIMITS IAW 20-10-09, SECTION 4.2D, TABLE FIGURE 804.
